N. Talebbeydokhti and A.P. Zanjaninassab, . (1999). Diffraction of Water waves Around Vertical Fixed Structures with Arbitrary Section. Journal of Computational Methods in Engineering, 18(2), 129–140.
MLA
N. Talebbeydokhti and A.P. Zanjaninassab, . "Diffraction of Water waves Around Vertical Fixed Structures with Arbitrary Section", Journal of Computational Methods in Engineering, 18, 2, 1999, 129–140.
HARVARD
N. Talebbeydokhti and A.P. Zanjaninassab, . (1999). 'Diffraction of Water waves Around Vertical Fixed Structures with Arbitrary Section', Journal of Computational Methods in Engineering, 18(2), pp. 129–140.
CHICAGO
N. Talebbeydokhti and A.P. Zanjaninassab, , "Diffraction of Water waves Around Vertical Fixed Structures with Arbitrary Section." Journal of Computational Methods in Engineering, 18 2 (1999): 129–140,
VANCOUVER
N. Talebbeydokhti and A.P. Zanjaninassab . Diffraction of Water waves Around Vertical Fixed Structures with Arbitrary Section. J Comput Methods Eng. 1999;18(2):129–140 (In Persian).